MathSciNet Relay Station
MathSciNet bibliographic data
MR1215589 (95d:11115) 11N05 (11N36)
Lou, Shi Tuo; Yao, Qi A Chebychev's type of prime number theorem in a short interval. II. Hardy-Ramanujan J. 15 (1992), 1–33 (1993).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement